# SDR SWAA011455

- Difficulty date: May 14, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 68,060 hours, 52,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENSES MISSING AT ROW 18 AND ROW 20.  REPLACED EEPLS LENSES PER MM.
